# SDR KCSA07011

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 92,658 hours, 23,335 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLT LEVEL 34.0 NR 4 ENG FLAMED OUT, DESCENDED TO F.L 280. RESTARTED ENG - ALL PARAMETERS NORMAL. ENG RESTARTED ON FIRST ATTEMPT. CLIMBED TO FL 340 ENG OPERATES NORMAL.  PERFORMED ENG FLAME OUT INSPECTION IAW MM 71-00-42 P-118. PERFORMED ENG WINDMILL INSPECTION IAW MM 72-00-00 P-682R. NO DAMAGE OR DEFECTS FOUND.  NR 4 ENGINE OPS CHECKS NORMAL IAW MM 71-00-00 P-235.
